Subadditive pressure for triangular maps
Manning, A. and Simon, K.. (2007) Subadditive pressure for triangular maps. Nonlinearity, Vol.20 (No.1). pp. 133-149. ISSN 0951-7715Full text not available from this repository.
Official URL: http://dx.doi.org/10.1088/0951-7715/20/1/009
We investigate properties of the zero of the subadditive pressure used by Falconer, Barreira and Zhang to estimate the box and Hausdorff dimension of a non-conformal repeller. In the conformal case, and in Falconer's 1-bunched non-conformal case, the contraction rates satisfy bounded distortion and so this zero is insensitive to where on each cylinder the contraction is evaluated. We study some nonlinear two-dimensional examples which do not satisfy bounded distortion but do exhibit the same insensitivity. Here the contraction rate fails to specify ellipses that can be used to cover cylinders.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Nonlinearity|
|Publisher:||Institute of Physics Publishing Ltd.|
|Number of Pages:||17|
|Page Range:||pp. 133-149|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)